MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/13 MM; KNEE POLYETHYLENE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/13 MM; KNEE POLYETHYLENE TIBIAL INSERT
Catalog Number 02.12.0513FR
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 march 2019: lot 141425: (b)(4) items manufactured and released on 06-may-2014.Expiration date: 2019-03-31.No anomalies found related to the problem.To date, (b)(4)items of the same lot have been already sold with other two similar reported events (0221-15 and 0306-18 [mdr 2018-00188]).
 
Event or Problem Description
Revision surgery performed after 2 months from the primary for infection (the pathogen is unknown).The surgeon performed a washout and poly swap.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/13 MM
Common Device Name
KNEE POLYETHYLENE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8478379
Report Number3005180920-2019-00218
Device Sequence Number1019584
Product Code JWH
UDI-Device Identifier07630030862670
UDI-Public07630030862670
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue Number02.12.0513FR
Device Lot Number141425
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2019
Initial Report FDA Received Date04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;